MathSciNet Relay Station
MathSciNet bibliographic data
MR222709 (36 #5759) 47.48 (47.50)
Moore, R. T. Duality methods and perturbations of semigroups. Bull. Amer. Math. Soc. 73 1967 548–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement